It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endocrine Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-24-2012, 06:21 AM   #1
Newbie
(male)
 
Join Date: Feb 2012
Location: La Grange, NC, USA
Posts: 2
jack5151 HB User
jack5151

I was put on 100mcg of levothyroxine for a small benign nodule on my thyroid. I had a normal range FT4 and a low TSH at time time I was put on the meds. After 10 months I went to hyperthyroidism. I have not had the levo for 10 weeks now. I am now on 25mg of atenolol twice daily to control the rapid heart rate. I was just put on 10mg daily of methimazole for 3 weeks, then reduce to 5mg daily. I was told that it may take over a year for my body to get over all of the side effects since my symptoms were due to iatrogenic (meaning medication induced). Has anyone else had this problem, and if so how long before did it take for body to return to "your" normal.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



darlpf (2), dahliadawnie (2), Stretch1one (2), kselibrary76 (2), pemmy (1), trakster (1), roisindubh (1), NorCalCWG (1), KYAnn (1), GirlySoGroovy (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!